# SDR W8PA960165

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT AT ROW 18 IINOP.  RELAMPED EMERGENCY LIGHT AT ROW 18.  (M)
